Running letro pissing brown? - AnabolicMinds.com

Running letro pissing brown?

  1. citystreets's Avatar
    Join Date
    Mar 2008
    Posts
    467
    Rep Power
    0

    Reputation

    Unhappy Running letro pissing brown?


    Hello everyone, i was hoping to make my intro to the board a little more formal but I AM having a prob here and could use the advice.

    I am 22 yrs old 5'7" and 150lbs. Ive been training for 4 years and was just 119lbs when i started.

    Ive been running letro for the past 4 weeks at 2.5mg along with cabergoline 500mcg 3 times a week in a attempt to get rid of some gyno brought on a by a cycle of epistane almost 5 months ago.
    Epi was dosed 20/30/40/40. By the time i started nolva i could breast feed a fukin baby, lactation was bad and i was freaking out. I waited still to give my liver time then start this letro and caber. Now im feeling lethargic at times, and my piss has a brown tint which from i understand is signs of a stressed liver? I am now ramping down the letro and am at 1.25 currently, the lactating has stopped completely but there is still a little gyno under my right nip and both are puffy.

    options :
    1. stop everything now and suffer estrogen rebound (gyno)

    2. ramp down the letro faster and start raloxifene at 60 until gyno dissapears. (still hard on liver?)

    Guys ive been doing a hell lotta research and im stumped. i still have gyno and ive tried the only things that worked with only minor success

  2. nickd84's Avatar
    Join Date
    Nov 2007
    Posts
    135
    Rep Power
    164

    Reputation

    Why dont you start taking Milk thistle or some other type of liver cleanser?
  3. citystreets's Avatar
    Join Date
    Mar 2008
    Posts
    467
    Rep Power
    0

    Reputation

    believe me. im taking it
    •   
       

  4. Iron Lungz's Avatar
    Join Date
    Apr 2008
    Age
    38
    Posts
    5,785
    Rep Power
    0

    Reputation

    Your gyno may be caused by something other than the Epi cycle. Get some blood work done by your DR to pin point the problem. I will say that at your age and weight, Pro-Hormones should be avoided until you have more experience with diet/training. Good luck to you!

    And remember, Letro is a scripted drug. You may not like hearing this, but self-prescribing something may not be the safest idea. Go to the DR.
  5. motiv8er's Avatar
    Join Date
    May 2003
    Age
    35
    Posts
    3,184
    Rep Power
    26293

    Reputation

    go to ur doc now
    My The 1 LOG: http://anabolicminds.com/forum/steroids/254164-my-one-log.html
  6. aquanutz's Avatar
    Join Date
    Mar 2006
    Posts
    369
    Rep Power
    289

    Reputation

    I agree, doc is the best bet for you man.
  7. dice404's Avatar
    Join Date
    Aug 2007
    Posts
    177
    Rep Power
    289

    Reputation

    Just out of curiosity, what did your pct look like?
  8. citystreets's Avatar
    Join Date
    Mar 2008
    Posts
    467
    Rep Power
    0

    Reputation

    My pct. was

    nolva @ 40/30/20/10
    creatine
    dhea

    Man this blows, no insurance or anything but guess i have no choice, i made my appointment. I never wanna touch another AAS again just wanna get rid of this **** on my chest. whats even more crazy is i got stretch marks on my love handles somehow!
    i shot up to 160lbs and back down to 150 =/
  9. avgBdybldr's Avatar
    Stats
    6'0"  231 lbs.
    Join Date
    Aug 2007
    Age
    32
    Posts
    263
    Rep Power
    218

    Reputation

    pissing brown could be something as simple as dehydration. when i went through basic training, guys would starting pissing brown cause they weren't getting enough water down.
  10. motiv8er's Avatar
    Join Date
    May 2003
    Age
    35
    Posts
    3,184
    Rep Power
    26293

    Reputation

    Quote Originally Posted by avgBdybldr View Post
    pissing brown could be something as simple as dehydration. when i went through basic training, guys would starting pissing brown cause they weren't getting enough water down.
    Very true. I would be downing cranberry juice and gallons of water man.
    My The 1 LOG: http://anabolicminds.com/forum/steroids/254164-my-one-log.html
  11. Iron Lungz's Avatar
    Join Date
    Apr 2008
    Age
    38
    Posts
    5,785
    Rep Power
    0

    Reputation

    I agree with the water intake, but not the cranberry juice.
    One word... Poseidon.
    Quote Originally Posted by motiv8er View Post
    Very true. I would be downing cranberry juice and gallons of water man.
  12. eb86's Avatar
    Join Date
    Oct 2006
    Posts
    32
    Rep Power
    113

    Reputation

    i didnt know you could get gyno from epi...?
  13. ImJ2x's Avatar
    Join Date
    Feb 2005
    Age
    53
    Posts
    1,236
    Rep Power
    792

    Reputation

    I'm not sure the brown piss indicates liver trouble. Are you seeing any jaundice -- especially yellowish eyes?
    I can tell you I just started taking 6oxoExtreme, and one of the expected sides is brownish orange piss, which I definitely am seeing. Since Letro is a "stronger" AI than 6oxo, maybe the brownish piss is normal. I don't know. Someone who's taken Letro needs to chime in now...
    mw2012
  14. pistonpump's Avatar
    Stats
    6'2"  225 lbs.
    Join Date
    May 2006
    Age
    30
    Posts
    12,105
    Rep Power
    0

    Reputation

    just cuz you dont have jaundice or yellowing of eyes or skin doesnt mean your liver isnt stressed. Id say its either liver stress or dehydration.

    Taper the letro down in an orderly manner (no rush).

    sorry to say but youll have that gyno, its really too late imo once you get it you are pretty much always going to have it unless you get it cut out. Before you start taking other things you should see a doc, but definately taper the letro down slowly.
  15. RenegadeRows's Avatar
    Join Date
    Feb 2006
    Posts
    8,669
    Rep Power
    191394

    Reputation Reputation Reputation Reputation

    Quote Originally Posted by eb86 View Post
    i didnt know you could get gyno from epi...?
    Epi is a steroid man. People react differently
  16. dice404's Avatar
    Join Date
    Aug 2007
    Posts
    177
    Rep Power
    289

    Reputation

    I'm really curious about this delayed gyno, 5 months, sorry to hear about this. If there is any way to get some blood work done, please do and post it. Maybe we can figure out what exactly is causing the rebound in the first place, see what exactly is out of whack, and then take the right steps to fix it.
  17. danbo's Avatar
    Join Date
    Feb 2008
    Posts
    9
    Rep Power
    85

    Reputation

    Gyno from Epi?? Unlikely...Best advice on the board is get to your doc. Let us know how you make out
  18. citystreets's Avatar
    Join Date
    Mar 2008
    Posts
    467
    Rep Power
    0

    Reputation

    thanks guys, unfortantely it takes 2 1/2 weeks to get blood results here. ill keep you guys posted though. Just becareful with epistane. Dont think that it "Cant" give you gyno cuz it sure as hell can, and i was being careful.
  19. motiv8er's Avatar
    Join Date
    May 2003
    Age
    35
    Posts
    3,184
    Rep Power
    26293

    Reputation

    Quote Originally Posted by dice404 View Post
    I'm really curious about this delayed gyno, 5 months, sorry to hear about this. If there is any way to get some blood work done, please do and post it. Maybe we can figure out what exactly is causing the rebound in the first place, see what exactly is out of whack, and then take the right steps to fix it.
    Post cycle, HPTA doesnt necessarily reset to its previous hormonal settings. One of the joys of cycling...
    My The 1 LOG: http://anabolicminds.com/forum/steroids/254164-my-one-log.html
  20. Iron Lungz's Avatar
    Join Date
    Apr 2008
    Age
    38
    Posts
    5,785
    Rep Power
    0

    Reputation

    Indeed. Only if it was actually that easy to regroup.
    Quote Originally Posted by motiv8er View Post
    Post cycle, HPTA doesnt necessarily reset to its previous hormonal settings. One of the joys of cycling...
  21. focused247's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    Feb 2008
    Posts
    31
    Rep Power
    96

    Reputation

    how slow would you guys recommend tapering the letro if your ready to come off?
  

  
 

Similar Forum Threads

  1. Replies: 5
    Last Post: 04-30-2010, 05:00 PM
  2. Replies: 8
    Last Post: 12-08-2009, 10:08 AM
  3. Running letro on cycle? & a few other things..
    By austin82388 in forum Anabolics
    Replies: 0
    Last Post: 11-04-2009, 09:16 PM
  4. This is pissing me off...
    By BigVrunga in forum General Chat
    Replies: 4
    Last Post: 03-24-2003, 06:04 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in